Minimization problem and algorithm of solutions

Shih Sen Chang, Heung Wing Joseph Lee, Chi Kin Chan, Xiong Rui Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review


The purpose of this paper is by using the resolvent approach to study the following quadratic minimization problem: mathamatical equation,where K is a bounded strongly positive linear operator, is some positive constant,is the intersection set of the set of solutions to some generalized equilibrium problem, the set of common fixed points for an infinite family of nonexpansive mappings and the set of solutions to some variational inclusions in the setting of Hilbert spaces. Under suitable conditions some new strong convergence theorems for approximating to a solution of the above minimization problem are proved. The results presented in the paper also extend and improve some recent results.
Original languageEnglish
Pages (from-to)59-74
Number of pages16
JournalPanamerican Mathematical Journal
Issue number2
Publication statusPublished - 11 Jul 2011


  • Fixed point
  • Generalized equilibrium probl
  • Inverse-strongly monotone mapping
  • Multi-valued maximal monotone mapping
  • Nonexpansive mapping
  • Quadratic minimization problem
  • Resolvent operator
  • Variational inclusion

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Minimization problem and algorithm of solutions'. Together they form a unique fingerprint.

Cite this